MathSciNet Relay Station
MathSciNet bibliographic data
MR71733 (17,177a) 46.2X
Bohnenblust, H. F.; Karlin, S. Geometrical properties of the unit sphere of Banach algebras. Ann. of Math. (2) 62 (1955), 217–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement